Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 144, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 1, 2008, 2:57 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2008, 2:57 PM CDT (19:57 UTC)
- Expired
- Aug 1, 2008, 4:15 PM CDT
- In force
- 78 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 83 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:26 PM CDT | HAIL 0.75 | 3 E Elkhart Lake, WI | TIME IS EXACT...LOCATION WAS ON HIGHWAY 57 TO THE EAST OF ELKHART LAKE. |
| Aug 1, 3:32 PM CDT | TSTM WND GST 60 | 3 E Elkhart Lake, WI | RELAYED REPORT...ESTIMATED SUSTAINED WINDS OF 40 MPH...GUSTS TO 60 MPH. ON HIGHWAY 57 EAST OF ELKHART LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 12:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 011957
SVRMKX
WIC039-117-012115-
/O.NEW.KMKX.SV.W.0144.080801T1957Z-080801T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CDT FRI AUG 1 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
ELKHART LAKE...OR 17 MILES NORTHWEST OF PLYMOUTH...AND MOVING
SOUTHEAST AT 31 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELKHART LAKE BY 315 PM CDT...
PLYMOUTH AND HOWARDS GROVE BY 325 PM CDT...
SHEBOYGAN AIRPORT BY 330 PM CDT...
SHEBOYGAN FALLS BY 335 PM CDT...
KOHLER AND SHEBOYGAN BY 340 PM CDT...
KOHLER ANDRAE STATE PARK AND OOSTBURG BY 350 PM CDT...
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN WINNEBAGO COUNTY
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 1956Z 318DEG 27KT 4395 8813
$$7 follow-up statements
000
WWUS53 KMKX 012003
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
303 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND STRONG WINDS. THIS STORM WAS LOCATED NEAR MARYTOWN...OR 16 MILES
NORTHWEST OF PLYMOUTH...MOVING SOUTHEAST AT 28 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELKHART LAKE AND GLENBEULAH BY 320 PM CDT...
JOHNSONVILLE AND PLYMOUTH BY 330 PM CDT...
SHEBOYGAN AIRPORT BY 340 PM CDT...
SHEBOYGAN FALLS AND KOHLER BY 345 PM CDT...
SHEBOYGAN BY 350 PM CDT...
GIBBSVILLE AND OOSTBURG BY 355 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 2003Z 317DEG 25KT 4393 8810
$$
COLLAR000
WWUS53 KMKX 012013
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
313 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 312 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL AND STRONG WINDS. THIS STORM WAS LOCATED 6
MILES NORTHWEST OF ELKHART LAKE...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELKHART LAKE AND GLENBEULAH BY 325 PM CDT...
JOHNSONVILLE AND PLYMOUTH BY 340 PM CDT...
SHEBOYGAN AIRPORT BY 345 PM CDT...
SHEBOYGAN FALLS AND KOHLER BY 355 PM CDT...
GIBBSVILLE BY 405 PM CDT...
OOSTBURG BY 410 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 2013Z 318DEG 22KT 4390 8807
$$
COLLAR000
WWUS53 KMKX 012020
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
320 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 316 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL AND SOME STRONG WINDS. THIS STORM WAS
LOCATED NEAR ELKHART LAKE...OR 11 MILES NORTH OF PLYMOUTH...MOVING
SOUTHEAST AT 24 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELKHART LAKE AND GLENBEULAH BY 330 PM CDT...
JOHNSONVILLE AND PLYMOUTH BY 340 PM CDT...
HOWARDS GROVE BY 345 PM CDT...
SHEBOYGAN AIRPORT BY 350 PM CDT...
SHEBOYGAN FALLS AND KOHLER BY 400 PM CDT...
GIBBSVILLE AND SHEBOYGAN BY 405 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 2020Z 315DEG 21KT 4388 8804
$$
COLLAR000
WWUS53 KMKX 012027
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
326 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 321 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL AND STRONG WINDS. THIS STORM WAS LOCATED
NEAR ELKHART LAKE...OR 7 MILES WEST OF HOWARDS GROVE...MOVING
SOUTHEAST AT 38 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEBOYGAN AIRPORT BY 335 PM CDT...
KOHLER AND SHEBOYGAN FALLS BY 340 PM CDT...
SHEBOYGAN...6 MILES NORTHEAST OF GIBBSVILLE AND 7 MILES NORTHEAST
OF OOSTBURG BY 345 PM CDT...
KOHLER ANDRAE STATE PARK BY 350 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 2026Z 310DEG 33KT 4383 8792
$$
COLLAR000
WWUS53 KMKX 012037
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
335 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES...
AT 334 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR JOHNSONVILLE...OR NEAR HOWARDS
GROVE...MOVING SOUTHEAST AT 49 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KOHLER...SHEBOYGAN FALLS...SHEBOYGAN AND GIBBSVILLE BY 340 PM
CDT...
KOHLER ANDRAE STATE PARK AND OOSTBURG BY 345 PM CDT...
ANOTHER STORM JUST NORTHEAST OF DUNDEE MAY BECOME SEVERE SHORTLY AS
IT HEADS SOUTHEAST AROUND 50 MPH TOWARD CASCADE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8814 4394 8840
4394 8816 4389 8816 4389 8773 4381 8769
4380 8770 4376 8767
TIME...MOT...LOC 2035Z 311DEG 43KT 4376 8784
$$
BORGHOFF000
WWUS53 KMKX 012051
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.CON.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
351 PM CDT FRI AUG 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN SHEBOYGAN AND SOUTHEASTERN FOND DU LAC COUNTIES...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHEBOYGAN FALLS TO ADELL TO
DUNDEE...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KOHLER ANDRAE STATE PARK...DUNDEE AND OOSTBURG BY 400 PM CDT...
CEDAR GROVE BY 405 PM CDT...
BEECHWOOD...BATAVIA AND RANDOM LAKE BY 410 PM CDT...
SILVER CREEK BY 415 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4366 8769 4355 8778 4355 8813 4361 8819
4362 8818 4383 8833 4384 8831 4378 8800
4376 8767
TIME...MOT...LOC 2051Z 314DEG 26KT 4368 8779 4362 8795
4370 8823
$$
BORGHOFF000
WWUS53 KMKX 012106
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT FRI AUG 1 2008
WIC039-117-012115-
/O.EXP.KMKX.SV.W.0144.000000T0000Z-080801T2115Z/
FOND DU LAC WI-SHEBOYGAN WI-
406 PM CDT FRI AUG 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHEBOYGAN AND
SOUTHEASTERN FOND DU LAC COUNTIES WILL EXPIRE AT 415 PM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS WEAKENED OVER THE PAST 15
MINUTES...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT
415 PM CDT.
THE SEVERE THUNDERSTORM WATCH WILL ALSO LIKELY BE CANCELLED BY 430
PM.
LAT...LON 4366 8769 4355 8778 4355 8813 4361 8819
4362 8818 4383 8833 4384 8831 4378 8800
4376 8767
TIME...MOT...LOC 2105Z 314DEG 26KT 4361 8769 4355 8785
4363 8813
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 4:13 AM CDT, 10 hours 44 minutes earlier.
Area forecast discussion, Aug 1, 4:13 AM CDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT FRI AUG 1 2008 FORECAST FOCUS ON TEMPERATURES SHORT TERM...PRECIPITATION CHANCE IN THE LONG TERM PERIOD. LATEST WATER VAPOR IMAGERY INDICATED AN UPPER LEVEL RIDGE SHIFTING EASTWARD ACROSS THE NORTHERN ROCKIES. DOWNSTREAM OF THIS FEATURE...A SHORTWAVE TROUGH/VORTICITY MAXIMUM WAS LOCATED OVER FAR NORTHERN MINNESOTA AND SOUTHWEST ONTARIO CANADA. RUC ANALYSIS INDICATED VORTICITY LOBE EXTENDING SOUTH INTO NORTHWEST WISCONSIN...AND HELPING TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS THERE. AT THE SURFACE...HIGH PRESSURE WAS BUILDING INTO THE NORTHERN PLAINS. .SHORT TERM...TODAY THROUGH SUNDAY... WILL MENTION PATCHY FOG IN EARLY MORNING HOURS GIVEN LIGHT WINDS AND MAINLY CLEAR SKIES ACROSS THE AREA...AND CURRENT OBSERVATIONS. NAM/GFS HAVE VORTICITY MAXIMUM DROPPING SOUTHEAST TODAY...BRUSHING THE NORTHEAST COUNTIES. GFS SOUNDINGS SEEM TO HAVE A BETTER HANDLE ON EXPECTED LOWER DEW POINTS THROUGH THE DAY TODAY THAN THE NAM...AND THEREFORE HAVE MUCH LESS CAPE. WILL INCLUDE A SLIGHT CHANCE IN THE EAST FROM MID MORNING ON...GIVEN CLOSE PROXIMITY OF PASSING VORTICITY MAXIMUM. MOST OF THE DAY SHOULD BE DRY...AS HIGH PRESSURE MOVES TOWARD THE AREA. THE HIGH WILL THEN MOVE ACROSS THE AREA TONIGHT AND SATURDAY...BRINGING LESS HUMID CONDITIONS TO THE AREA. MAY SEE PATCHY FOG TONIGHT IN THE RIVER VALLEYS...WITH FEW CLOUDS AND LIGHT WINDS AROUND. TEMPERATURES WILL CONTINUE TO BE WARM AWAY FROM THE LAKESHORE THROUGH SUNDAY. WINDS SHIFTING ONSHORE NEAR THE LAKE WILL KEEP HIGHS THERE COOLER. AS HIGH PASSES TO THE EAST SATURDAY NIGHT...A 40 KNOT PLUS LOW LEVEL JET POINTS TOWARD SOUTHWEST WISCONSIN. THIS FEATURE PERSISTS ON SUNDAY...THOUGH AT A WEAKER MAGNITUDE. GFS MORE BULLISH THAN THE NAM ON EXPECTED INSTABILITY...MAINLY ELEVATED IN NATURE. NAM DOES BRING AN MCS JUST TO THE SOUTHWEST OF THE FORECAST AREA SATURDAY NIGHT...WITH REMNANTS INTO SUNDAY. GFS WAS MUCH LESS OPTIMISTIC ON QPF. WILL CARRY SLIGHT CHANCE TO CHANCE POPS SATURDAY NIGHT AND SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY... GFS AND ECMWF INDICATED THE STRONG LOW LEVEL JET NOSE TO CONTINUE SUNDAY NIGHT...WITH A LOW PRESSURE SYSTEM PASSING THROUGH THE REGION MONDAY...THEN DROPPING A COLD FRONT THROUGH THE AREA MONDAY NIGHT. STRONG WARM AIR ADVECTION TAKES PLACE ON THE GFS ON MONDAY...WITH 850MB TEMPERATURES OF 26 DEGREES CELSIUS...AND 1000/500MB THICKNESSES RISING INTO THE LOWER 580S DKM. WILL KEEP CHANCY WORDING IN FORECAST FOR SUNDAY NIGHT THROUGH WEDNESDAY...GIVEN THE MODEL UNCERTAINTY FOR EXPECTED CAPE VALUES. HIGHS WELL INTO THE 90S FAHRENHEIT POSSIBLE IF GFS VERIFIES WITH ANY SUNSHINE. && .AVIATION...SOME MORNING FOG...ESPECIALLY AT KMSN...SHOULD LIFT BY 14Z. OTHERWISE...VFR THROUGH THE PERIOD. SLGT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AS H5 S/W DROPS SOUTHEAST THROUGH THE GREAT LAKES. WILL NOT BE REFLECTED IN TAF FOR KMKE OR KENW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Aug 1, 2:28 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 228 PM CDT FRI AUG 1 2008 WIZ046-047-051-052-056>060-062>072-020930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 228 PM CDT FRI AUG 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EASTERN WISCONSIN. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDEX VALUES MAY REACH 95 DEGREES ON MONDAY AWAY FROM LAKE MICHIGAN AND SOUTH OF INTERSTATE 94. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY NIGHT FOR SOUTHERN WISCONSIN AS A WARM FRONT MOVES NORTH INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT. LMZ643>646-020930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 228 PM CDT FRI AUG 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH WEDNESDAY. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 1, 1:25 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 125 PM CDT FRI AUG 1 2008 WIZ046-047-051-052-057>060-064>066-070>072-012300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE- KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 125 PM CDT FRI AUG 1 2008 ...SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 6 PM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES... AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF THUNDERSTORMS FROM NEAR MARQUETTE MICHIGAN SOUTHWEST TO NEAR STEVENS POINT. ANOTHER SHOWER HAS RECENTLY DEVELOPED JUST EAST OF WAUTOMA. THE THUNDERSTORMS ARE PUSHING SOUTHEAST AROUND 25 MPH. ON THE PRESENT TRACK...THE ACTIVITY WOULD APPROACH THE FOND DU LAC AREA AROUND 230 PM AND THE SHEBOYGAN AREA AROUND 330 PM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE NEAR THE LAKE BREEZE THIS AFTERNOON SOUTH OF THE WATCH AREA...HOWEVER THOSE STORMS ARE GENERALLY NOT EXPECTED TO REACH SEVERE LEVELS AT THIS TIME. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO 1.5 INCHES IN DIAMETER...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE THUNDERSTORMS IN THE WATCH AREA. STAY ALERT FOR THREATENING WEATHER CONDITIONS THIS AFTERNOON. IF YOU PLAN TO BE OUTDOORS...KEEP AN EYE TO THE SKY AND BE PREPARED TO TAKE SHELTER IF YOU SEE STORMS APPROACH OR IF A WARNING IS ISSUED. BORGHOFF
Special weather statement, Aug 1, 1:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 153 PM CDT FRI AUG 1 2008 WIZ046-047-051-052-057>060-064>066-070>072-012300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE- KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 153 PM CDT FRI AUG 1 2008 ...SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 6 PM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF THUNDERSTORMS FROM NEAR MARQUETTE MICHIGAN SOUTHWEST TO NEAR MAUSTON AND ADAMS WISCONSIN. THE STRONGEST STORMS ARE CURRENTLY LOCATED NEAR THE APPLETON AND NEW LONDON AREAS. THE THUNDERSTORMS ARE PUSHING SOUTHEAST AROUND 25 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING ACROSS WINNEBAGO AND WAUSHARA COUNTIES. ON THE PRESENT TRACK...THE ACTIVITY WOULD APPROACH THE FOND DU LAC AREA BY 230 PM. THE STRONGEST STORMS LOCATED NEAR APPLETON WILL LIKELY AFFECT SHEBOYGAN COUNTY AROUND 330 PM. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO 1.5 INCHES IN DIAMETER...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS IN THE WATCH AREA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE NEAR THE LAKE BREEZE THIS AFTERNOON SOUTH OF THE WATCH AREA...HOWEVER THESE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS AT THIS TIME. STAY ALERT FOR THREATENING WEATHER CONDITIONS THIS AFTERNOON. IF YOU PLAN TO BE OUTDOORS...KEEP AN EYE TO THE SKY AND BE PREPARED TO TAKE SHELTER IF YOU SEE STORMS APPROACH OR IF A WARNING IS ISSUED. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:59 PM CDT | Special Marine Warning | MKX | 73 min | |
| Aug 1, 5:04 PM CDT | Special Marine Warning | MKX | 89 min | |
| Aug 1, 5:40 PM CDT | Special Marine Warning | MKX | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.